# SDR SCNA05011

- Difficulty date: November 17, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: PHHZV
- Make and model: Boeing 737-800
- Aircraft serial: 30650
- Aircraft time: 12,738 hours, 4,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONFORMITY INSPECTION DISCOVERED ROW 15DEF AFT EMERGENCY EXIT LENS ILLEGIBLE.  REMOVED AND REPLACED LENS AS REQUIRED, CHECKED GOOD.
